Family of constraint-preserving integrators for solving quaternion equations

J. C. Chiou, Y. W. Jan, S. D. Wu

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

A family of numerical time integrators that exactly preserve the constraint of quaternion equations is developed. The constraint-preserving integrators based on the property of the skew-symmetric matrix and the proposed proven theorems are used to improve the accuracy of updating Euler parameters. The stability and accuracy analysis of the generalized constraint-preserving integrators is also discussed. Furthermore, we demonstrate that the proposed integrators are A-stable integrators that are proven to be useful in calculating angular orientations of kinematic and dynamic systems. A numerical example is used to demonstrate the superiority of the proposed integrators.

Original languageEnglish
Pages (from-to)72-78
Number of pages7
JournalJournal of Guidance, Control, and Dynamics
Volume24
Issue number1
DOIs
Publication statusPublished - 2001 Jan 1

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Aerospace Engineering
  • Space and Planetary Science
  • Electrical and Electronic Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Family of constraint-preserving integrators for solving quaternion equations'. Together they form a unique fingerprint.

Cite this